Erin Joy (_rainbow_bright) wrote in vaginapagina,
Erin Joy
_rainbow_bright
vaginapagina

Iron Pills and Spotting

 So, I'm anemic.  Which REALLY pisses me off (but that's another story).  Anyway, I've been taking 300mg of Ferrous Sulphate (iron pills) for the past 6 months or so.  Went to the doctor last week and found out my iron is really low, so I've had to double the amount of iron I'm taking.  In addition to the inevitable constipation, I've also had some spotting.  Enough spotting that it stained my underwear.  My period was about two weeks ago, so I think I'm ovulating right now.  Either way, I'm not sure I've ever really spotted and certainly not this much.  Could it be because of the iron?  I only started doubling the dose on Monday.  It's the only thing I'm doing differently.  I'm a virgin, no sexual activity at all, and not on birth control.  Is there any other reason I could be spotting?  When I googled it all it came up with was pregnancy, but I'm definitely not pregnant, so yeah... 

Any ideas?  
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments